MathSciNet Relay Station
MathSciNet bibliographic data
MR1544980 Contributed Item
Hardy, G. H.; Littlewood, J. E. A convergence criterion for Fourier series. Math. Z. 28 (1928), no. 1, 612–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement